# SDR ASOA201801045014

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: SH67032434
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL BUTTSTRAP IS CORRODED AT BS 333 BETWEEN STRINGERS 25L AND 25R.  REPAIRED THE CIRCUMFERENTIAL BUTTSTRAP IAW REO 670-53-21-1479, AND EC/TC REO670-53-21-1479.
